# SDR USAA2009011490069

- Difficulty date: January 12, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 34,696 hours, 13,172 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1013081
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 LOWER EMERGENCY EXIT LIGHT INOPERATIVE.  MX R&R THE L1 LOWER EMERGENCY EXIT LIGHT ASSY.
